# SDR FDEA201004071089

- Difficulty date: April 7, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E,THROUGH ACCESS HOLES, BEHIND NR 10 SLAT, CORROSION ON   INNER SURFACE.  REMOVED CORROSION RT WING FIXED L/E AT ANGLE IAW SRM 51-10-02, BLENDED AREA L=5.0", W=1.0", D=0.050", MAT ORIG. .050", OUT OF LIMITS IAW SRM 57-41-13, FIG 101 DET II.   R & R NEW ANGLE IAW SRM 51-40-02.  MAJOR REPAIR.
